# SDR UALA2012091805266

- Difficulty date: September 18, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 87,987 hours, 10,677 cycles
- Engine: Pwa PW4056
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 9110267
- Part serial: 15
- Condition: Leaking
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYDRAULIC LEAK DRIPPING FROM RIGHT WING INBOARD FLAP TRACK CANOE.  FLAP HANDLE AT 25 UNITS ALT FLAP SWITCH.  HYD LEAK COMING FROM NR 7 SPOILER ACTUATOR RUNNING INBOARD INTO THE FLAP TRACK CANOE.  LEAKING FROM END SEAL ON ACTUATOR WHERE CHROME EXTENDS.  REMOVED NR 7 SPOILER ACTUATOR.  COMPLETED INSTALLATION OF NR 7 SPOILER ACT IAW MM.  LEAK AND OPS CHECK NORMAL.
